# SDR AALA202503100492

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 46,603 hours, 19,663 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Track
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTADNENTS REPORTS AFT LAVATORY-D BI-FOLD DOOR DIFFICULT TO OPEN AND CLOSE. LUBED DOOR TRACK, LAVATORY DOOR OPERTIONAL CHECK NORMAL. PER AMM25-40-14.
